# SDR IPXA2021082473122

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N355UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37863
- Aircraft time: 20,358 hours, 7,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEXTERNAL EMERGENCY EXIT LIGHT INOPEXTERNAL EMERGENCY EXIT LIGHT RELAMPED AND TESTED SERVICEABLE IAW B767 AMM 33-51-16-962-001
